MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE HI-FLO KIT; CATHETER, CONTINUOUS FLUSH
Model Number 29460
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the coating peeled off.The target lesion was located in an artery in the liver.A 135/20 renegade hi-flo kit was selected for use.During procedure, it was found out that the coating of the device peeled off.There were no device fragments left inside the patient's body.The procedure was completed with another of the same device.There were no patient complications reported and the patient was stable post procedure.

Brand Name
RENEGADE HI-FLO KIT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10683663
Report Number2134265-2020-14175
Device Sequence Number16946042
Product Code KRA
UDI-Device Identifier08714729280781
UDI-Public08714729280781
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number29460
Device Catalogue Number29460
Device Lot Number0024185396
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight60